Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 2614163, 8 pages
https://doi.org/10.1155/2017/2614163
Research Article

On Hofstadter Heart Sequences

1Graduate School of Science and Engineering, Piri Reis University, Tuzla, 34940 Istanbul, Turkey
2Department of Mathematics, Rutgers University, 110 Frelinghuysen Rd., Piscataway, NJ, USA

Correspondence should be addressed to Altug Alkan; rt.ude.urp@nakla.gutla

Received 14 June 2017; Revised 19 October 2017; Accepted 26 October 2017; Published 20 November 2017

Academic Editor: Peter Giesl

Copyright © 2017 Altug Alkan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Altug Alkan, Nathan Fox, and O. Ozgur Aybar, “On Hofstadter Heart Sequences,” Complexity, vol. 2017, Article ID 2614163, 8 pages, 2017. https://doi.org/10.1155/2017/2614163.